Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Jock itch, thigh turned greyish black and has irritation, has heavy sweating, taken OTC, want permanent remedy?

Hi, am suffering from jock itch problem. The inner thigh area has turned greyish black and i get irritation quite frequently. I do apply some OTC medicines but that gives me a temporary relief from the itch and then it is back to square one after a week or so. I sweat slightly on the heavier side though i manage to keep my groin and inner thigh area dry. Is there a permanent remediation for this jock itch problem. Please Help. Thanks !!
Asked On : Fri, 27 Apr 2012
Answers:  1 Views:  390
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi...dear user..,
Thanks for choosing HCM..,
Itching and greyish black lesions on the both groins..,
called...TINEA CRURIS..,
It is fungal disease.,
1) Frequent washes with Ketoconazole soap..,
2) Tab Levocetrizine daily night times..,
3) Tab Fluconazole 150 mg weekly once ..,
4) Clotrimazole dusting powder will give good result..,

Answered: Fri, 8 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor